Please use this identifier to cite or link to this item:
Title: Symmetries of linear programs
Authors : Bödi, Richard
Grundhöfer, Theo
Herr, Katrin
Published in : Note di Matematica
Volume(Issue) : 30
Issue : 1
Pages : 129
Pages to: 132
Publisher / Ed. Institution : Università degli Studi di Lecce
Publisher / Ed. Institution: Lecce
Issue Date: 2010
License (according to publishing contract) : CC BY-NC 3.0: Attribution - Non commercial 3.0 Unported
Type of review: Peer review (publication)
Language : English
Subjects : Linear program; Symmetry
Subject (DDC) : 500: Natural sciences and mathematics
Departement: School of Engineering
Organisational Unit: Institute of Data Analysis and Process Design (IDP)
Publication type: Article in scientific journal
DOI : 10.21256/zhaw-1742
ISSN: 1123-2536
Appears in Collections:Publikationen School of Engineering

Files in This Item:
File Description SizeFormat 
2010_Bödi_Symmetries of linear programs_Note di Mathematica.PDF169.93 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.